# SDR HEEA20111019326

- Difficulty date: October 19, 2011
- Submitted: October 19, 2011
- Operation: General aviation
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Corroded
- Location: Tailboom
- Component: Tailboom
- Component part number: 206033004143A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM SKIN FOUND CORRODED, COMMON TO PREVIOUSLY INSTALLED LARSON ANTENNA PROVISIONS.   THE TAILBOOM WILL THEN BE REPAIRED IAW THE FAA-APPROVED REPAIR DATA.
